# SDR VNAA20250127010

- Difficulty date: December 5, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Nicked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON INBOARD FLAP OF INNER FACE AT RH AND LH WING BTWN FLS 15.00/FLS 77.00.       SEVERAL NICKS ON INBOARD FLAP OF INNER FACE AT RH AND LH WING BTWN FLS 15.00/FLS 77.00 WERE BLEND OUT PER CRJ700 SRM 51-12-00-001-001-A01 AND WERE EVALUATED WITHINN LIMITS PER CRJ700 SRM 57-52-01-101-001-A01.
